# SDR CA970311034

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 369A300027
- Condition: Cracked
- Location: Stn 137.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERCOSTAL CRACKED ON UPPER TURTLEBACK SKIN BETWEEN STN 137.5 AND 146.62 ON THE RIGHT HAND SIDE.
